CSpace
非线性周期大系统的平稳振荡
王慕秋1; 李黎明2
1991
Source Publication应用数学学报
ISSN0254-3079
Volume014Issue:002Pages:220
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38152
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.河北经贸大学
Recommended Citation
GB/T 7714
王慕秋,李黎明. 非线性周期大系统的平稳振荡[J]. 应用数学学报,1991,014(002):220.
APA 王慕秋,&李黎明.(1991).非线性周期大系统的平稳振荡.应用数学学报,014(002),220.
MLA 王慕秋,et al."非线性周期大系统的平稳振荡".应用数学学报 014.002(1991):220.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王慕秋]'s Articles
[李黎明]'s Articles
Baidu academic
Similar articles in Baidu academic
[王慕秋]'s Articles
[李黎明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王慕秋]'s Articles
[李黎明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.